# SDR HALA2011112800582

- Difficulty date: November 28, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N584HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24258
- Aircraft time: 97,525 hours, 18,576 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Condition: Corroded
- Location: Bs 808-933
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TEE FITTING BETWEEN STA 808 & 933, BETWEEN RBL 10 & LBL 10.  REPLACED TEE FITTING IAW SRM 51-40-02.
